# SDR Z1RA761102320201

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76D
- Aircraft serial: 761039
- Aircraft time: 3,734 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Servo
- Part number: 7825001
- Part serial: B34500166
- Condition: Unserviceable
- Location: Zone 200
- Part time: 10,755 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FORWARD AND AFT VIBRATION FELT IN THE CYCLIC DURING HOVER AND FLIGHT.
